Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

Recommended Posts

Hi,
about a year and a half ago I broke out with severe cystic acne and was prescribed trimptehroprim whilst waiting for a dermatologist appointment. The trimethoprim killed most of the cysts however I still had some left so was prescribed Roaccutane on my first appointment with my dermatologist. The roaccutane was pretty good and most of the moderate acne which was left went down with a few odd pimples in the first month or two. However  2 weeks away from finishing my roaccutane course I developed a cyst on my cheek (not as bad as before roaccutane).  I have some questions due to this
Does this suggest that roaccutane may have not worked for me? 
I have an appointment in a month should I wait and see what the derm says or call and Request for some extra pills as I finish in two days 
any help will be appreciated 
(extra information: my course is 6 months and I am taking 60mg per day as suggested by my dermatologist)

Share this post


Link to post
Share on other sites

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×